Thompson, R. N. (1972) The 1-atmosphere melting patterns of some basaltic volcanic series. American Journal of Science, 272 (10) 901-932 doi:10.2475/ajs.272.10.901
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The 1-atmosphere melting patterns of some basaltic volcanic series | ||
Journal | American Journal of Science | ||
Authors | Thompson, R. N. | Author | |
Year | 1972 (December 1) | Volume | 272 |
Issue | 10 | ||
Publisher | American Journal of Science (AJS) | ||
DOI | doi:10.2475/ajs.272.10.901Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 1158032 | Long-form Identifier | mindat:1:5:1158032:0 |
GUID | 0 | ||
Full Reference | Thompson, R. N. (1972) The 1-atmosphere melting patterns of some basaltic volcanic series. American Journal of Science, 272 (10) 901-932 doi:10.2475/ajs.272.10.901 | ||
Plain Text | Thompson, R. N. (1972) The 1-atmosphere melting patterns of some basaltic volcanic series. American Journal of Science, 272 (10) 901-932 doi:10.2475/ajs.272.10.901 | ||
In | (1972, December) American Journal Of Science Vol. 272 (10) American Journal of Science (AJS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |